# SDR UALA2011070803393

- Difficulty date: July 7, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 72,640 hours, 22,539 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 290
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TURNING ON WX RADAR GOT WXR FAIL MESSAGE SAMC TEXT:  CREW REPORT CB F2 ON P11 FOR WXR RT POPPED.  REPLACED WXR SCANNER ANTENNA AND WXR TRANSCEIVER.  OPERATIONAL TEST OK WITH NO ABNORMALITIES NOTED.  ALSO REPLACED WXR CONTROL PANEL (P/N 2041223-0427 - S/N 45).  CIRCUIT BREAKER DID NOT POP DURING OPS CHECK.
